Grigori Rozenblioum

Professor emeritus vid Chalmers, Matematiska vetenskaper

Forskningsintressena är koncentrerade kring matematiska problem med bakgrund i fysik, speciellt kvantfysik. De omfattar Partiella Differentiala Ekvationer, Operatorteori och Analys. Programledare för programmet 'Hamiltonians with Magnetic Fields' på Institut Mittag-Leffler. Redaktionsmedlem i två vetenskapliga tidskrifter. Har undervisat vid universitet i Ryssland, Danmark och Sverige sedan 1974.

Källa: chalmers.se

Visar 42 publikationer

2018

Eigenvalue asymptotics for potential type operators on lipschitz surfaces of codimension greater than 1

Grigori Rozenblioum, Grigory Tashchiyan
Opuscula Mathematica. Vol. 38 (5), p. 733-758
Artikel i vetenskaplig tidskrift
2018

Toeplitz operators via sesquilinear forms

Grigori Rozenblioum, N. Vasilevski
Operator Theory: Advances and Applications, p. 287-304
Kapitel i bok
2017

Eigenvalue asymptotics for the sturm-liouville operator with potential having a strong local negative singularity

Medet Nursultanov, Grigori Rozenblioum
Opuscula Mathematica. Vol. 37 (1), p. 109-139
Artikel i vetenskaplig tidskrift
2016

Toeplitz Operators Defined by Sesquilinear Forms: Bergman Space Case

Grigori Rozenblioum, N. Vasilevski
Journal of Mathematical Sciences. Vol. 213 (4), p. 582-609
Artikel i vetenskaplig tidskrift
2016

Isoperimetric inequalities for Schatten norms of Riesz potentials

Grigori Rozenblioum, M. Ruzhansky, D. Suragan
Journal of Functional Analysis. Vol. 271 (1), p. 224-239
Artikel i vetenskaplig tidskrift
2016

Toeplitz Operators in the Herglotz Space

Grigori Rozenblioum, N. Vasilevski
Integral Equations and Operator Theory. Vol. 86 (3), p. 409-438
Artikel i vetenskaplig tidskrift
2015

The Finite Rank Theorem for Toeplitz Operators on the Fock Space

A.A. Borichev, Grigori Rozenblioum
Journal of Geometric Analysis. Vol. 25 (1), p. 347-356
Artikel i vetenskaplig tidskrift
2014

Some weighted estimates for the ∂̅-equation and a finite rank theorem for Toeplitz operators in the Fock space

Grigori Rozenblioum, Nikolay Shirokov
Proceedings of the London Mathematical Society. Vol. 109 (5), p. 1281-1303
Artikel i vetenskaplig tidskrift
2014

On Spectral Estimates for the Schrodinger Operators in Global Dimension 2

Grigori Rozenblioum, M. Solomyak
St. Petersburg Mathematical Journal. Vol. 25 (3), p. 495-505
Artikel i vetenskaplig tidskrift
2014

Toeplitz operators defined by sesquilinear forms: Fock space case

Grigori Rozenblioum, N. Vasilevski
Journal of Functional Analysis. Vol. 267 (11), p. 4399-4430
Artikel i vetenskaplig tidskrift
2013

On spectral estimates for the Schrödinger operators in global dimension 2

Grigori Rozenblioum, Michail Solomyak
Algebra and Analysis. Vol. 25 (3), p. 185-199
Artikel i vetenskaplig tidskrift
2012

Finite rank Bargmann–Toeplitz operators with non-compactly supported symbols

Grigori Rozenblioum
Bulletin of Mathematical Sciences. Vol. 2 (2), p. 331-341
Artikel i vetenskaplig tidskrift
2011

On lower eigenvalue bounds for Toeplitz operators with radial symbols in Bergman spaces

Grigori Rozenblioum
Journal of Spectral Theory. Vol. 1 (3), p. 299-325
Artikel i vetenskaplig tidskrift
2011

On the spectrum of Bargmann- Toeplitz operators with symbols of variable sign.

A. Pushnitsky, Grigori Rozenblioum
Journal dAnalyse Mathematique. Vol. 114 (1), p. 317-340
Artikel i vetenskaplig tidskrift
2011

Spectral estimates for Schrödinger operators with sparse potentials on graphs

Grigori Rozenblioum, Grigori Rozenblioum
Journal of Mathematical Sciences. Vol. 176 (3), p. 458-474
Artikel i vetenskaplig tidskrift
2010

Entire Functions in Weighted L2 and Zero Modes of the Pauli Operator with Non-Signdefinite Magnetic Field.

Grigori Rozenblioum, Nikolay Shirokov
CUBO, a mathematical journal. Vol. 12 (1), p. 115-132
Artikel i vetenskaplig tidskrift
2010

Finite Rank Bergman-Toeplitz and Bargmann-Toeplitz Operators in Many Dimensions

Grigori Rozenblioum, Nikolay Shirokov
Complex Analysis and Operator Theory. Vol. 4 (4), p. 767-775
Artikel i vetenskaplig tidskrift
2010

On spectral estimates for Schrödinger-type operators: The case of small local dimension

Grigori Rozenblioum, Michael Solomyak
Functional Analysis and its Applications. Vol. 44 (4), p. 259-269
Artikel i vetenskaplig tidskrift
2009

Finite rank Toeplitz operators: some extensions of D. Luecking's theorem.

Alexei Aleksandrov, Grigori Rozenblioum
Journal of Functional Analysis. Vol. 256 (7), p. 2291-2303
Artikel i vetenskaplig tidskrift
2009

Counting Schrödinger boundstates: semiclassics and beyond.

Grigori Rozenblioum, Michael Solomyak
Sobolev spaces in mathematics. Int. Math. Ser. (N. Y.), 9, Springer, New York, 2009.. Vol. II, p. 329-353
Artikel i vetenskaplig tidskrift
2009

On the Spectral Properties of the Landau Hamiltonian Perturbed by a moderately Decaying Magnetic Field.

Grigori Rozenblioum, Grigory Tashchiyan
Spectral and Scattering Theory for Quantum Magnetic Systems. AMS contemporary Mathematics. Vol. 500
Artikel i vetenskaplig tidskrift
2009

Finite Rank Toeplitz Operators in the Bergman space

Grigori Rozenblioum
Around the Research of V. Maz'ya. III. International Mathematical Series. Springer.. Vol. 13, p. 331-358
Artikel i vetenskaplig tidskrift
2009

On the spectral estimates for the Schrödinger operator on $\Bbb Z^d, d\ge3$

Grigori Rozenblioum
J. Math. Sci. (N. Y.). Vol. 159 (2), p. 241--263-
Artikel i vetenskaplig tidskrift
2009

A Laplace operator with boundary conditions singular at one point

Marco Marlettta, Grigori Rozenblioum
Journal of Physics A: Mathematical and Theoretical. Vol. 42 (12)
Artikel i vetenskaplig tidskrift
2008

Discrete spectrum distribution of the Landau operator perturbed by an expanding electric potential

Grigori Rozenblioum, Alexander Sobolev
Spectral Theory of Differential Operators: M. Sh. Birman 80th Anniversary Collection. AMS Translations II. Vol. 225, p. 169-190
Artikel i vetenskaplig tidskrift
2008

Counting Sobolev boundstates. Semiclassics and beyond

Grigori Rozenblioum, Mikhail Solomyak
Sobolev Spaces in Mathematics II. Internat. Mathem.Series. Springer. Vol. 9, p. 329-354
Artikel i vetenskaplig tidskrift
2008

On the spectral properties of the perturbed Landau Hamiltonian.

Grigori Rozenblioum, Grigory Tashchiyan
Communications in Partial Differential Equations. Vol. 33 (4-6), p. 1048--1081-
Artikel i vetenskaplig tidskrift
2008

Eigenvalue analysis of elliptic operators

Grigori Rozenblioum
Topics in Mathematical Analysis, Series on Analysis, Appl. and Comput. World Scientific. Vol. 3, p. 227-256
Artikel i vetenskaplig tidskrift
2007

On a family of differential operators with the coupling parameter in the boundary condition.

Grigori Rozenblioum, Mikhail Solomyak
Journal of Computational and Applied Mathematics. Vol. 208 (1), p. 57--71-
Artikel i vetenskaplig tidskrift
2007

Eigenvalue clusters of the Landau Hamiltonian in the exterior of a compact domain

A. Pushnitski, Grigori Rozenblioum
Documenta Mathematica. Vol. 12, p. 569-586
Artikel i vetenskaplig tidskrift
2007

Eigenvalue clusters of the Landau Hamiltonian in the exterior of a compact domain

Grigori Rozenblioum, Alexander Pushnitski
Documenta Mathematica. Vol. 12, p. 569--586-
Artikel i vetenskaplig tidskrift
2006

Eigenvalue Asymptotics for Potential Type Operators on Lipschitz Surfaces

Grigori Rozenblioum, Grigory Tashchiyan
Russian Journal of Mathematical Physics. Vol. 13 (3), p. 326-339
Artikel i vetenskaplig tidskrift
2006

Infiniteness of zero modes for the Pauli operator with singular magnetic field

Grigori Rozenblioum, Nikolay Shirokov
Journal of Functional Analysis. Vol. 333 (1), p. 135-172
Artikel i vetenskaplig tidskrift
2005

Schrödinger operators with singular potentials.

Grigori Rozenblioum, Michael Melgaard
Handbook of Differential Equations. Stationary partial differential equations. Vol. II, Elsevier, p. 407--517-
Kapitel i bok
2005

Guillemin transform and Toeplitz representations for operators on singular manifolds.

Grigori Rozenblioum
Spectral geometry of manifolds with boundary and decomposition of manifolds, Contemp. Math., 366, Amer. Math. Soc., Providence, RI, 2005., p. 281--306-
Paper i proceeding
2004

Negative discrete spectrum of perturbed multivortex Aharonov-Bohm Hamiltonians.

Grigori Rozenblioum, Michael Melgaard, Grigori Rozenblioum
Annales Henri Poincare. Vol. 5 (5), p. 979--1012-
Artikel i vetenskaplig tidskrift
2002

Lieb-Thirring inequality for the Aharonov-Bohm Hamiltonian and eigenvalue estimates

Michael Melgaard, E.-M. Ouhabaz, Grigori Rozenblioum
Preprint
2001

Toeplitz representations for operators on singular manifolds

V. Nazaikinskii, Grigori Rozenblioum, B. Sternin
Preprint
1996

The index of cone mellin operator

Grigori Rozenblioum
Preprint

Spara referenser

Om du har installerat Zotero eller Mendeley på din dator kan du direkt ta ut referenser från de publikationer du ser i listan.

Du laddar ner dessa pluginer här:
Zotero
Mendeley

Det finns inga projekt att visa.
Det kan finnas fler projekt där Grigori Rozenblioum medverkar, men du måste vara inloggad som anställd på Chalmers för att kunna se dem.